Comments for Vitamin D Deficiency Symptoms vs Hyperparathyroid Symptoms

Click here to add your own comments

Hyperparathyroid symptoms..
by: Kerri Knox, RN- The Immune Queen!

Hi Joel,

One of the problem with knowing whether you have 'hyperparathyroid symptoms' vs vitamin d deficiency symptoms is that most often, hyperparathyroidism causes your vitamin d level to drop- so many of the symptoms of hyperparathyroidism ARE vitamin d deficiency symptoms.

So, there is really no way of knowing unless you get a calcium and parathyroid hormone level. So, it would be great to ask your doctor for one and find out for sure.

So, the symptoms of nausea and urinary frequency I hear quite often, yet those are NEVER reported in clinical studies. My suspicion about those are many people are taking vitamin d supplements that have rancid oils in them- where in studies, they use very high quality pharmaceutical grade supplements.



So, anytime anyone has any 'odd' symptoms like that, the first thing that I tell them is to find supplements that are either made 'Dry'- meaning without oil. Or they are made with coconut oil- also called 'MCT' for Medium Chain Triglycerides- which doesn't go rancid (and is also better for you than the crappy Omega 6 and 9 so called 'vegetable' oils they use in most other supplements.

So, give that a try AFTER you find out what your calcium level is. But if your level is normal, you should read my page on Vitamin D Deficiency Treatment and you'll see that you are taking FAR FAR less than you should be to get your levels up.

I also find that people who experience Vitamin D Side Effects, that because they keep taking smaller and smaller dosages to see if that will alleviate their problem, that they continue to experience little nagging side effects for weeks on end and HATE taking vitamin d and want to stop.

In my practice, I council people to take a months worth or even 3 months worth all at once (600,000 IU's all at once is given to infants and children with rickets -and was given as a ROUTINE dose to infants at birth in the former East Germany for a decade without problems).

Those who experience side effects might experience them for a few days at no worse of an intensity than people who write in to me saying that they experience side effects. But yours last for weeks and months because you continue to take it, and theirs lasts for a couple of days and it's done.

So, change formulations of your vitamin d- I do offer a 'Dry' 5000 IU Vitamin D3 Supplements that I offer for just that reason.



Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

Vitamin D
by: Anonymous

Hi,

I had my Vitamin D levels checked and it was 21 and should be 32 and above. My doctor gave me Prescription Vitamin D 50,000 IU's per week for 12 weeks. I have been dealing with anxiety and depression also for the past few months.

I didn't notice much fatigue until I was told that my levels were low. I also got my thyroid checked and he said that everything was normal. I feel so fatigue and I have been taking the prescription for 8 weeks. I am going to get it re-checked tomorrow to see where my levels are.

I am worried because I feel like I should not feel so tired. I am not sure if this is the depression that has me feeling this way or the Vitamin D being low.

I would think that it should be be better since I have been taking the Prescription Vitamin D.

Click here to add your own comments

Return to Vitamin D Deficiency Symptoms vs Hyperparathyroid Symptoms.

Return to Question about Vitamin D?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter